Tohoku Mathematical Journal
- Tohoku Math. J. (2)
- Volume 53, Number 1 (2001), 95-107.
All toric local complete intersection singularities admit projective crepant resolutions
It is known that the underlying spaces of all abelian quotient singularities which are embeddable as complete intersections of hypersurfaces in an affine space can be overall resolved by means of projective torus-equivariant crepant birational morphisms in all dimensions. In the present paper we extend this result to the entire class of toric local complete intersection singularities. Our strikingly simple proof makes use of Nakajima's classification theorem and of some techniques from toric and discrete geometry.
Tohoku Math. J. (2), Volume 53, Number 1 (2001), 95-107.
First available in Project Euclid: 3 May 2007
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Dais, Dimitrios I.; Haase, Christian; Ziegler, Günter M. All toric local complete intersection singularities admit projective crepant resolutions. Tohoku Math. J. (2) 53 (2001), no. 1, 95--107. doi:10.2748/tmj/1178207533. https://projecteuclid.org/euclid.tmj/1178207533